RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2018, Volume 209, Number 12, Pages 149–164 (Mi msb8995)  

The existence of a two-dimensional bounded system with continual and coinciding spectra of frequencies and of wandering exponents

E. M. Shishlyannikov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A two-dimensional linear homogeneous differential system with continuous bounded coefficients is constructed so that the frequencies and wandering exponents of each of its nonzero solutions coincide with each other and the set of their values at different solutions (the spectrum) is some interval of the number line.
Bibliography: 12 titles.

Keywords: linear system, characteristic exponents, frequencies, wandering exponents, uniformly distributed sequence.

DOI: https://doi.org/10.4213/sm8995

Full text: PDF file (623 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2018, 209:12, 1812–1826

Bibliographic databases:

Document Type: Article
UDC: 517.926
MSC: 34C10, 34D08
Received: 21.07.2017 and 14.07.2018

Citation: E. M. Shishlyannikov, “The existence of a two-dimensional bounded system with continual and coinciding spectra of frequencies and of wandering exponents”, Mat. Sb., 209:12 (2018), 149–164; Sb. Math., 209:12 (2018), 1812–1826

Citation in format AMSBIB
\Bibitem{Shi18}
\by E.~M.~Shishlyannikov
\paper The existence of a~two-dimensional bounded system with continual and coinciding spectra of frequencies and of wandering exponents
\jour Mat. Sb.
\yr 2018
\vol 209
\issue 12
\pages 149--164
\mathnet{http://mi.mathnet.ru/msb8995}
\crossref{https://doi.org/10.4213/sm8995}
\elib{http://elibrary.ru/item.asp?id=36448152}
\transl
\jour Sb. Math.
\yr 2018
\vol 209
\issue 12
\pages 1812--1826
\crossref{https://doi.org/10.1070/SM8995}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458805100008}


Linking options:
  • http://mi.mathnet.ru/eng/msb8995
  • https://doi.org/10.4213/sm8995
  • http://mi.mathnet.ru/eng/msb/v209/i12/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:64
    References:5
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019